Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 329451, 4 pages
http://dx.doi.org/10.1155/2013/329451
Research Article

A Best Proximity Point Result in Modular Spaces with the Fatou Property

1Department of Mathematics, King Saud University, Riyadh, Saudi Arabia
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 15 June 2013; Accepted 9 September 2013

Academic Editor: Salvador Hernandez

Copyright © 2013 Mohamed Jleli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Orlicz, “A note on modular spaces. I,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 9, pp. 157–162, 1961. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Drewnowski and A. Kamińska, “Orlicz spaces of vector functions generated by a family of measures,” Commentationes Mathematicae, vol. 22, no. 2, pp. 175–186, 1981. View at Google Scholar · View at MathSciNet
  3. M. A. Khamsi, W. M. Kozłowski, and S. Reich, “Fixed point theory in modular function spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 14, no. 11, pp. 935–953, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983. View at MathSciNet
  5. M. A. Al-Thagafi and N. Shahzad, “Best proximity sets and equilibrium pairs for a finite family of multimaps,” Fixed Point Theory and Applications, vol. 2008, Article ID 457069, 10 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Anuradha and P. Veeramani, “Proximal pointwise contraction,” Topology and Its Applications, vol. 156, no. 18, pp. 2942–2948, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. De la Sen, “Fixed point and best proximity theorems under two classes of integral-type contractive conditions in uniform metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 510974, 12 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Di Bari, T. Suzuki, and C. Vetro, “Best proximity points for cyclic Meir-Keeler contractions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 11, pp. 3790–3794, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. A. Eldred, W. A. Kirk, and P. Veeramani, “Proximal normal structure and relatively nonexpansive mappings,” Studia Mathematica, vol. 171, no. 3, pp. 283–293, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. Karapinar, G. Petruşel, and K. Tas, “Best proximity point theorems for KT-types cyclic orbital contraction mappings,” Fixed Point Theory, vol. 13, no. 2, pp. 537–545, 2012. View at Google Scholar · View at MathSciNet
  11. S. Karpagam and S. Agrawal, “Existence of best proximity points of p-cyclic contractions,” Fixed Point Theory, vol. 13, no. 1, pp. 99–105, 2012. View at Google Scholar · View at MathSciNet
  12. W. A. Kirk, S. Reich, and P. Veeramani, “Proximinal retracts and best proximity pair theorems,” Numerical Functional Analysis and Optimization, vol. 24, no. 7-8, pp. 851–862, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Sadiq Basha, “Extensions of Banach's contraction principle,” Numerical Functional Analysis and Optimization, vol. 31, no. 4–6, pp. 569–576, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Sadiq Basha, “Best proximity point theorems generalizing the contraction principle,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 17, pp. 5844–5850, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Lj. Ćirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, no. 2, pp. 267–273, 1974. View at Google Scholar
  16. M. A. Khamsi, “Quasicontraction mappings in modular spaces without Δ2-condition,” Fixed Point Theory and Applications, vol. 2008, Article ID 916187, 6 pages, 2008. View at Google Scholar · View at MathSciNet